Matrix-valued distributions are used in continuous multivariate analysis to model sample data matrices of continuous measurements; their use seems to be neglected for binary, or more generally categorical, data. In this paper we propose a matrix-valued Bernoulli distribution, based on the log-linear representation introduced by Cox (1972) for the Multivariate Bernoulli distribution with correlated components.

LOVISON G (2006). A matrix-valued Bernoulli distribution. JOURNAL OF MULTIVARIATE ANALYSIS, 97(7), 1573-1585 [http://dx.doi.org/10.1016/j.jmva.2005.06.008].

A matrix-valued Bernoulli distribution

LOVISON, Gianfranco
2006

Abstract

Matrix-valued distributions are used in continuous multivariate analysis to model sample data matrices of continuous measurements; their use seems to be neglected for binary, or more generally categorical, data. In this paper we propose a matrix-valued Bernoulli distribution, based on the log-linear representation introduced by Cox (1972) for the Multivariate Bernoulli distribution with correlated components.
LOVISON G (2006). A matrix-valued Bernoulli distribution. JOURNAL OF MULTIVARIATE ANALYSIS, 97(7), 1573-1585 [http://dx.doi.org/10.1016/j.jmva.2005.06.008].
File in questo prodotto:
File Dimensione Formato  
1-s2.0-S0047259X05001016-main.pdf

non disponibili

Dimensione 167.24 kB
Formato Adobe PDF
167.24 kB Adobe PDF   Visualizza/Apri   Richiedi una copia

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: http://hdl.handle.net/10447/26314
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 8
  • ???jsp.display-item.citation.isi??? 7
social impact